MathSciNet Relay Station
MathSciNet bibliographic data
MR2998530 34A07 (03E72 26E25 26E50 34B15)
Khastan, A.; Nieto, J. J.; Rodríguez-López, Rosana Periodic boundary value problems for first-order linear differential equations with uncertainty under generalized differentiability. Inform. Sci. 222 (2013), 544–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement